# SDR DALA2025020400864

- Difficulty date: February 1, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N776DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39624
- Aircraft time: 28,521 hours, 17,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6886656) EMERGENCY LIGHTS WITH BATTERY PACK M1670 INOP. REPLACED BATTERY PACK M1670 IAW B737 AMM 33-51. A/C OK FOR SVC.
